MathSciNet Relay Station
MathSciNet bibliographic data
MR163940 18.10
Higgins, Philip J. Algebras with a scheme of operators. Math. Nachr. 27 1963 115–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement